Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes frequent urination and red rash on foreskin after taking antibiotics?

I am a 59 year old male--recently after taking some antibiotics--I noticed frequent urination. Then I noticed a red rash on the inside of the foreskin of my penis. Then large clear blisters filled with clear liquid appeared under the foreskin and on the head of my penis and some swelling in the skin near the head of my penis occured. This has been ongoing for a couple of days---I have begun using some Monistat7 that my wife keeps for yeast infection and the itching and soreness seems to be subsiding as well as the swelling. Should I be overly concerned--half inch clear blisters on the penis can prove unsettling!
Wed, 31 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to an allergic reaction of the antibiotics. I recommend using an antihistamine such as Cetirizine 10 mg daily. I also suggest to consult your doctor about an alternative treatment for the frequent urination.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


What causes frequent urination and red rash on foreskin after taking antibiotics?

Hello, The symptoms seem to be related to an allergic reaction of the antibiotics. I recommend using an antihistamine such as Cetirizine 10 mg daily. I also suggest to consult your doctor about an alternative treatment for the frequent urination. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician